KINPROFEN-200-TABLETS

KINPROFEN 200 Tablets

Generic Name : Ibuprofen

Brand Name : Advil

Trade Name : KINPROFEN 200 TABLETS

Therapeutic Class : Analgesic

Active Ingredients : Each Tablet Contains Ibuprofen 200 mg

Packaging : 1 pack  * 10 blister * 10 tab .

Registration Number : 4127 in 27/07/2016

Note :

*keep out of the reach of children
*keep in room temperature

Back to products

Download File